| Model Number |
MMT-723NAP |
| Medical Device Problem Codes |
Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/21/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that her insulin pump had keypad anomaly and prime anomaly.The customer's blood glucose level was unknown at the time of the incident.The customer reported that the buttons were harder to press, insulin was squirting during priming, it sounded louder when rewinding, and she had received no delivery alarm twice.The customer declined troubleshooting.The insulin pump will not be returned for analysis.